Medical Questions > Conditions and Diseases > TMJ Forum

late period is it due to amitriptyline

Hi.

I am on amitriptyline for about 3 weeks and it only 10mg 1hr before bed due to head achs and my period is a week 1/2 late I don't think that their is a chance that I am pregnant because I had my last period starting 14th january and it was really light and shorter so I went to the doctors and had a pregnancy test which was negative but I started amitriptyline after all of this. Could I be pregnant or stress I don't know wht is going on any ideas. Thanks
Did you find this post helpful?
|

replied March 20th, 2012
Amitryptiline 10mg/night. Does it affect your menstrual cycle?
Hi,
The same exact thing has happened to me. I was taking amitryptiline 10mg at night. My last period was on time. I always have an exact 30 day cycle. We refrain from sexual intercourse for 12 days over my ovulation days, 6 days at each side and always have to e extra safe. However, my period is now a week late and I am worried sick that I am pregnant, even though I know I have been safe. My worry is that the Amityptiline has delayed my ovulation. Have you found out anything more about this issue yourself. Thanks
|
Did you find this post helpful?